The
Jacobi fields for a spray on the tangent hnndle
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_6,
author = {I.
Bucataru},
title = {The
{Jacobi} fields for a spray on the tangent hnndle},
journal = {Novi Sad Journal of Mathematics},
pages = {69-78},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_6/}
}
I. Bucataru. The Jacobi fields for a spray on the tangent hnndle. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_6/